# SDR 98ZZZX3446

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N699RF
- Make and model: Piper PA60600
- Aircraft serial: 600169074
- System (JASC): 3240 · Landing Gear Brake System
- Part: Nut
- Part number: 980014001
- Condition: Loose
- Location: Control Pedal
- Part time: 9,108 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JAM NUT HOLDING YOKE TO PEDAL BACKED OFF LETTING SHAFT ROTATE AND COME APART.  WHEN ROD END (YOKE) CAME OFF OF BRAKE ACTUATOR, BRAKING ACTION WAS LOST ON LEFT BRAKE.  PILOT WAS ABLE TO PARK AIRCRAFT USING STEERING AND LOWER POWER FOR TAXI.  RETURN SPRING, YOKE, AND JAM NUT WERE RE-INSTALLED AND AIRCRAFT RETURNED TO SERVICE.
